# SDR DALA13014820944

- Difficulty date: April 3, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 62,240 hours, 47,063 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Bs 1309-1322
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN LONGERON 19L BETWEEN BS 1309 & 1322 AT AFT CARGO COMPARTMENT.  DAMAGED SECTION LONGERON REPLACED WITH NEW LONGERON SECTION IAW SRM 53-02, FIG 18.
